# SDR ASAA0853173

- Difficulty date: July 10, 2008
- Submitted: July 15, 2008
- Operation: Air carrier
- Aircraft: N559AS
- Make and model: Boeing 737890
- Aircraft serial: 35178
- Aircraft time: 7,114 hours, 2,118 cycles
- Engine: Ge CF34*
- System (JASC): 2310 · HF Communications System
- Part: Transceiver
- Part number: 8220990004
- Part serial: 1713X4
- Condition: Malfunctioned
- Location: Hf Comm
- Part time: 223 hours, 79 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HF 2 WORKED NORMALLY FOR FIRST 3 HRS, IT THEN QUIT TRANSMITTING BUT WILL RECEIVE.  PERFORMED HF COMM NR 2 SYSTEM OPERATIONAL TEST LRU BITE W GREEN NO FAULTS.  PERFORMED NR 1 & 2 HF COMM SYSTEM TEST REF 23 11 00 VOICE COMMUNICATION WITH SAN FRAN GOOD XMIT AND RECEIVE.  PRECAUTIONARY REPLACED NR 2 HF TRANSCEIVER REF 22 11 21.
